Differential and Integral Equations
- Differential Integral Equations
- Volume 14, Number 7 (2001), 801-820.
Mixed boundary value problems for nonlinear elliptic equations with $p$-structure in nonsmooth domains
Nonlinear partial differential equations with $p$--structure for $1 <p <\infty$ are investigated under mixed boundary value conditions on $n$-dimensional domains with a piecewise-smooth boundary. $L^q(\Omega)$--properties of the first derivatives of weak solutions in Sobolev and in Morrey spaces are proven.
Differential Integral Equations, Volume 14, Number 7 (2001), 801-820.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations
Ebmeyer, Carsten; Frehse, Jens. Mixed boundary value problems for nonlinear elliptic equations with $p$-structure in nonsmooth domains. Differential Integral Equations 14 (2001), no. 7, 801--820. https://projecteuclid.org/euclid.die/1356123192